# SDR EE4Y2017090304253

- Difficulty date: August 27, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 65457697
- Condition: Corroded
- Location: Stringer 27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION IN THE FWD CARGO BAY AREA, FOUND AT BS 540, THE STRINGER 27L WITH THE END FITTING CORRODED. THE DAMAGED END FITTING WAS REPLACED IAW SRM 51-10-02, PARAGRAPH 8.
